MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT
Model Number TSVT6B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Date of event unknown / not provided.Last/given name unknown / not provided.Additional pma/510(k) number ¿ k101880.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #14 was removed due peri-implantitis and the area was grafted.

Brand Name
IMP,TSV,6.0,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12147405
Report Number0002023141-2021-01748
Device Sequence Number3857553
Product Code DZE
UDI-Device Identifier00889024019898
UDI-Public(01)00889024019898(17)250126(10)1235261
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberTSVT6B13
Device Catalogue NumberTSVT6B13
Device Lot Number1235261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR